Mistaken Beginning

on aug 24/12, i fell down a flight of stairs at a subway station.in rehab for 10 weeks, they noticed my shaky legs, burning crotch and total insomnia. the y referred me to neurologist for diagnosis.

Two neurlogists could not explain the fall but i have td 100%.

they said it was my prevalent use of CRACK COCAINE for 12 years prior(i've lost my teeth the same way)

For all this time they have tried every med and settle on tetrabezine(Nitoman) for 4 months. it does nothing and i feel i've been brushed aside

What med works for u.

i also have akathithesia-forced restlessness with no suitable med


i just joined now and hope for feedback from you persons in arms

i live in Toronto and want to set up a support gp. here:SUGGESTIONS?!
mervdoc mervdoc
66-70
3 Responses May 15, 2012

I know this late. Just wondering how u r doing. I have TD going on four months...praying helps.

You mention- burning sensation. By any chance did they give you Neurontin for nerve pain? Please answer since I have been searching for someone who had burning nerves just before the movements began. It happened in my hand and I also had a lesion form on my hypothalamus gland ( It doubled in size) and my eyes were affected too. Every nerve in me was affected and I feel like my are vibrating rapidly, along with the uncontrollable movements.. Boshie

I have heard benadryl taken when you have acathsia helps, although I have not tried it myself. I have clonopin PRN for acathsia and that helps. There are many good web sites that educated on what over the counters can cause acathsia when taken with some presc<x>riptions NYQUIL! This info is not in the side affects computer so it is useless to ask them.<br />
<br />
I am seeing a good psych who says the effects of TD can fade in time. Here's to hoping.